Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 113, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Oct 30, 2009, 2:13 AM CDT for 4 parishes in Louisiana; Union County, Arkansas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2009, 2:13 AM CDT (07:13 UTC)
- Expired
- Oct 30, 2009, 6:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Union County, AR, Bienville Parish, LA, Lincoln Parish, LA, Red River Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 97 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 2:30 AM CDT | FLASH FLOOD | Bernice, LA | HIGH WATER OVER HIGHWAY 167 IN BERNICE. |
| Oct 30, 2:35 AM CDT | FLASH FLOOD | Bienville, LA | SEVERAL ROADS FLOODED THROUGHOUT THE PARISH. |
| Oct 30, 3:30 AM CDT | FLASH FLOOD | Bernice, LA | HIGH WATER OVER HIGHWAY 167 IN BERNICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1620 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 14.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 300713
FFWSHV
ARC139-LAC013-061-081-111-301115-
/O.NEW.KSHV.FF.W.0113.091030T0713Z-091030T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 AM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
BIENVILLE PARISH IN NORTHWEST LOUISIANA...
RED RIVER PARISH IN NORTHWEST LOUISIANA...
EASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
THIS INCLUDES THE CITY OF HUTTIG...
* UNTIL 615 AM CDT
* AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM SHOWERS AND EMBEDDED THUNDERSTORMS OVER THE WARNED
AREA. RAIN RATES OF THREE QUARTERS TO NEAR AN INCH AND A HALF PER HOUR
HAVE BEEN OBSERVED WITH SOME OF THE SHOWERS AND EMBEDDED STORMS...MAINLY
EAST OF A FARMERVILLE...TO RUSTON...TO BIENVILLE AND COUSHATTA LINE.
WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES HAS FALLEN OVER THE
AREA SINCE THURSDAY AFTERNOON...WITH THIS ADDITIONAL HEAVY RAINFALL
CONTINUING THE FLASH FLOOD THREAT THROUGH THE OVERNIGHT HOURS.
* NUMEROUS ROADS REMAIN FLOODED OR CLOSED ACROSS THE WARNED AREA. TRAVEL IS
NOT RECOMMENDED THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO URBANA...
STRONG...LAWSON AND LAPILE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH 615 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3258 9240 3250 9245 3245 9277 3215 9282
3215 9317 3199 9313 3190 9333 3223 9359
3224 9342 3241 9341 3242 9318 3257 9316
3259 9287 3276 9282 3276 9272 3298 9272
3334 9250 3325 9221 3316 9209 3274 9204
$$
151 follow-up statement
000
WGUS74 KSHV 300915
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
415 AM CDT FRI OCT 30 2009
ARC139-LAC013-061-081-111-301115-
/O.CON.KSHV.FF.W.0113.000000T0000Z-091030T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION AR-UNION LA-LINCOLN LA-BIENVILLE LA-RED RIVER LA-
415 AM CDT FRI OCT 30 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR UNION
COUNTY...AND RED RIVER...BIENVILLE...LINCOLN AND UNION PARISHES...
AT 415 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING
OVER THE WARNED AREA. AREAS OF MODERATE TO HEAVY RAINFALL CONTINUES TO
DEVELOP OVER THE WARNED AREA...WITH ADDITIONAL REDEVELOPMENT BACKBUILDING
SOUTHWEST INTO SOUTHWEST LOUISIANA...WHICH WILL SHIFT NORTHEAST AND MOVE
REPEATEDLY OVER THE SAME AREAS THROUGH MUCH OF THE EARLY MORNING HOURS.
RAIN RATES OF A HALF INCH TO THREE QUARTERS OF AN INCH PER HOUR WILL BE
POSSIBLE WITH THESE SHOWERS AND EMBEDDED THUNDERSTORMS...FALLING OVER
AREAS THAT HAVE SEEN WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES
SINCE THURSDAY EVENING.
NUMEROUS ROADS REMAIN FLOODED OR CLOSED THIS MORNING DUE TO FLOODING. TRAVEL
IS NOT RECOMMENDED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FARMERVILLE...BERNICE...URBANA...STRONG...LAWSON...LAPILE AND HUTTIG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE IN
THE WARNED AREA THROUGH 615 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3258 9240 3250 9245 3245 9277 3215 9282
3215 9317 3199 9313 3190 9333 3223 9359
3224 9342 3241 9341 3242 9318 3257 9316
3259 9287 3276 9282 3276 9272 3298 9272
3334 9250 3325 9221 3316 9209 3274 9204
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 11:49 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Oct 29, 11:49 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 PM CDT THU OCT 29 2009
.DISCUSSION...
ONE FINAL EVENING UPDATE TO REMOVE SEVERE AND HEAVY RAIN WORDING...
AS SHOWERS STILL WIDESPREAD BEHIND FRONT...BUT LITTLE IN WAY OF THUNDER.
EASTERN SECTIONS OF CWA STILL SUBJECT TO HEAVY RAIN...AND POSSIBLY
STRONG CONVECTIVE WIND GUSTS./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 58 60 47 69 47 / 80 80 40 10 10
MLU 64 65 48 65 47 / 100 100 60 30 10
DEQ 57 58 42 64 43 / 40 60 20 10 10
TXK 57 60 45 64 48 / 60 80 40 10 10
ELD 58 60 45 64 43 / 80 80 40 10 10
TYR 55 58 45 68 49 / 60 60 20 10 10
GGG 57 59 44 68 45 / 60 80 40 10 10
LFK 59 63 45 71 46 / 80 80 40 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
LAZ001>006-010>014-017>022.
OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
TXZ097-112-126-138-150>153-165>167.
&&Hazardous weather outlook, Oct 29, 11:56 AM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1156 AM CDT THU OCT 29 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1156 AM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE...COMBINED WITH A SLOW MOVING SURFACE COLD FRONT AND RICH LOW LEVEL MOISTURE...WILL PROVIDE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...DAMAGING WINDS...AND ISOLATED TORNADOES. FLOODING WILL BE A SIGNIFICANT CONCERN WITH RAINFALL TOTALS AVERAGING AROUND 3 TO 6 INCHES AREAWIDE...INCLUDING ISOLATED AMOUNTS OF UP TO 7 INCHES POSSIBLE THROUGH FRIDAY. THE MOST LIKELY LOCATING FOR THE HIGHEST RAINGALL TOTALS WIL BE ACROSS NORTHWEST LOUISIANA. ALTHOUGH THERE WILL BE A POTENTIAL FOR BOTH SEVERE WEATHER AND FLOODING THIS AFTERNOON AND OVERNIGHT...THE MAIN TORNADIC THREAT WITH BE WITH THE PREFRONTAL STORMS THIS AFTERNOON...ESPECIALLY ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...IN ASSOCIATION WITH STORMS THAT ARE CURRENTLY STILL DEVELOPING. THE MAIN THREAT FOR SIGNIFICANT FLOODING WILL BE TONIGHT...AS WELL AS POSSIBLE STRONG TO DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A SLOW MOVING SQUALL LINE ENTERING NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA DURING THE EVENING FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAVY RAIN WILL LINGER INTO MUCH OF THE DAY FRIDAY...WITH A CONTINUED FLOODING THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. LOCAL FLOODING ALSO POSSIBLE THIS AFTERNOON...BECOMING MORE LIKELY AREAWIDE TONIGHT AND FRIDAY. EMERGENCY MANAGERS NEED TO PREPARE FOR POSSIBLE SIGNIFICANT FLOODING. VII
In the hours before
Local storm report, Oct 30, 1:17 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 14 SSW FOUKE 33.07N 93.98W
10/29/2009 MILLER AR LAW ENFORCEMENT
COUNTY ROAD 3 NORTHEAST OF THE RAVANNA COMMUNITY IS
FLOODED.
&&
15Local storm report, Oct 30, 1:18 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
118 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD BOSSIER CITY 32.52N 93.66W
10/30/2009 BOSSIER LA LAW ENFORCEMENT
NUMEROUS ROADS REMAIN UNDER WATER AND CLOSED. SOME WATER
IN HOMES ACROSS THE PARISH AS WELL.
0115 AM FLASH FLOOD SHREVEPORT 32.47N 93.80W
10/30/2009 CADDO LA LAW ENFORCEMENT
ROADS UNDER WATER AND CLOSED THROUGHOUT THE ENTIRE
PARISH. SOME WATER IN HOMES ACROSS THE SOUTHERN PORTION
OF THE PARISH.
0115 AM FLASH FLOOD 10 NE BRADLEY 33.20N 93.53W
10/30/2009 LAFAYETTE AR LAW ENFORCEMENT
HWY 53 CLOSED NEAR LAKE ERLING DUE TO HIGH WATER.
&&
MBERRYLocal storm report, Oct 30, 1:38 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
138 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM FLASH FLOOD BIENVILLE 32.36N 92.98W
10/30/2009 BIENVILLE LA LAW ENFORCEMENT
SEVERAL ROADS FLOODED THROUGHOUT THE PARISH.
&&
15Local storm report, Oct 30, 1:42 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD WINNFIELD 31.92N 92.64W
10/30/2009 WINN LA LAW ENFORCEMENT
HIGH WATER REPORTED ON HWY 167 NEAR THE AIRPORT.
0142 AM FLASH FLOOD NATCHEZ 31.67N 93.05W
10/30/2009 NATCHITOCHES LA LAW ENFORCEMENT
HIGH WATER AND ROAD CLOSURES IN AND AROUND THE NATCHEZ
COMMUNITY
&&
MBERRYLocal storm report, Oct 30, 1:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM FLASH FLOOD 3 NW HODGE 32.30N 92.77W
10/30/2009 JACKSON LA LAW ENFORCEMENT
HIGH WATER OVER BEAR CREEK ROAD NORTHWEST OF HODGE.
&&
15Local storm report, Oct 30, 1:53 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD HOMER 32.79N 93.06W
10/30/2009 CLAIBORNE LA LAW ENFORCEMENT
SEVERAL HOMES HAVE BEEN EVACUATED ON CARTER DRIVE IN
HOMER DUE TO FLOODING. NUMEROUS ROADS ARE FLOODED ACROSS
THE PARISH.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 7:13 PM CDT | Tornado Warning | SHV | Bossier, Webster | 32 min |
| Oct 29, 7:49 PM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 8 hr |
| Oct 29, 9:12 PM CDT | River Flood Warning | SHV | Bossier | 4 days |
| Oct 29, 9:13 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 4 hr |
| Oct 29, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 46 min |
| Oct 29, 10:21 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Red River, Union | 4 hr |
| Oct 30, 12:55 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 4 hr |
| Oct 30, 1:30 AM CDT | Flash Flood Warning | SHV | Grant, Jackson, Natchitoches, Ouachita, Winn | 7 hr |
| Oct 30, 3:45 AM CDT | Flash Flood Warning | SHV | Claiborne, Webster | 4 hr |
| Oct 30, 3:54 AM CDT | River Flood Warning | SHV | Caddo, De Soto | 14 days |
| Oct 30, 4:41 AM CDT | Areal Flood Warning | SHV | Bossier, Caddo, De Soto | 4 hr |
| Oct 30, 6:15 AM CDT | Areal Flood Warning | SHV | Bienville, Claiborne, Webster | 60 min |
| Oct 30, 6:29 AM CDT | Flash Flood Warning | SHV | Bienville, Lincoln, Red River, Union | 3 hr |
| Oct 30, 7:43 AM CDT | Areal Flood Warning | SHV | Claiborne, Webster | 2 hr |
| Oct 30, 8:31 AM CDT | Areal Flood Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Lincoln and 6 more | 3 hr |
| Oct 30, 9:55 AM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 23 hr |
| Oct 30, 11:14 AM CDT | River Flood Warning | SHV | Caldwell, Ouachita | 31 days |
| Oct 30, 11:38 AM CDT | River Flood Warning | SHV | Claiborne, Lincoln, Union | 35 hr |
| Oct 29, 8:09 PM CDT | Tornado Warning | SHV | Columbia, Union | 36 min |
Nearby
Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.